# SDR HALA2013073000097

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 19,325 hours, 46,418 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC RT QTY LOW, ZERO QTY, RT, DECLARED AN EMERGENCY.  R & R RT MLG RETRACT CYLINDER GLAND HYD LINE IAW AMM 32-33-05.  LEAK CHECKED OK.  AN UNEVENTFUL LANDING WAS MADE.
